# SDR CALA2025062305801

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N47533
- Make and model: Boeing 737-9
- Aircraft serial: 66120
- Aircraft time: 10,545 hours, 3,497 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE AFTER LANDING RIGHT NOSE.  ENGINE DOES NOT GIVE OFF ANY UNUSUAL SMELLS AND EVIDENCE OF BIRD PASSING OUTSIDE OF THE CORE IS FOUND ACCOMPLISHED BIRD STRIKE INSPECTION 05-51-18-210-810 CREW DIDNT REPORT ANY CHANGE IN ENGINE PARAMETERS. EVIDENCE SHOWS BIRD PASSING OUTSIDE THE CORE. FOUND ANOTHER HIT ON THE NOSE, NO DAMAGE NOTED. CLEANED AND REMOVED BIRD REMAINS. OK FOR SERVICE.
